# SDR 98ZZZX4739

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52BH
- Make and model: Bell 206B
- Aircraft serial: 1652
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23004832
- Condition: Failed
- Location: Engine
- Part time: 6,402 hours
- Stage of operation: HO
- Nature of condition: R
- Precautionary procedure: A, R

## Discrepancy

WHILE PERFORMING FIRE FIGHTING FOR DNR, PILOT FILLED BUCKET AND STARTED CLIMB, ENGINE LOST POWER.  PILOT DUMPED WATER WHICH BROUGHT ROTOR POWER-UP.  PILOT WAS ABLE TO GET HELICOPTER TO SHORE.  HELICOPTER AUTOROTATED AND STRUCK METAL TREE STAKE DAMAGING TAIL ROTOR, DRIVESHAFT, AND TAIL SECTION.
